# SDR AALA202412233790

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 66,054 hours, 39,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT R/H ENTRY DOOR CYLINDER /ACCUMULATOR PRESS LOW 1250 AT 80 DEGREE. MAINTENANCE SERVICED RIGHT AFT. DOOR ACCUMULATOR IAW AMM 52-10-00.
